UGR
  |
> >
SEMIGRUPOS CONMUTATIVOS
(Ref. FQM-343)
21
May
2019
May 2019
<- ->
L M X J V S D
1 2 3 4 5
6 7 8 9 10 11 12
13 14 15 16 17 18 19
20 21 22 23 24 25 26
27 28 29 30 31

Scientific production

< BACK TO LIST

Article details

Publication
Title: THE FROBENIUS NUMBER FOR SEQUENCES OF TRIANGULAR AND TETRAHEDRAL NUMBERS
Journal title: JOURNAL OF NUMBER THEORY
Contribution type: ARTICULO
Volume number: 186
Number of pages of the publication: 473 - 492
Publication year: 2018
Authors: AURELIANO MATÍAS ROBLES PÉREZ
JOSE CARLOS ROSALES GONZALEZ

[Download BibTex]
Desarrollado por: